# SDR BB07071

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 42,834 hours, 17,307 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 724, PHL-SNN:  TAT PROBE HEAT FAILED.  RETURNED TO PHL.  MAINTENANCE REPLACED THE TAT PROBE.  NO FURTHER FAULTS.
